Need Some Advice!!!

Discussion in 'Trying To Conceive' started by gynecocracy, Jun 1, 2011.

  1. gynecocracy

    gynecocracy New Member

    Joined:
    Jun 1, 2011
    Messages:
    1
    Likes Received:
    0
    I am used to posting in Yahoo Answers but I am not getting ANY feedback on there anymore for some reason, so and advice, stories or opinions are gladly welcomed, please put in your two cents!

    TTC baby #3, but I was on Depo for a long time and my last shot was July of last year. I finally started getting my period back this January but its irregular, I get about two a month. The only one I can recall exact numbers on was a 17 day cycle and Im pretty sure the rest of them were closer together than 17 days. Well, as of today its been 40 days since the first day of my last period. As of yesterday the hpt was negative. I have been checking my cervix and it just keeps getting higher and its very firm, today its way the hell up there. What does that mean? Since the 20th of April my nipples were very sore, they are a little tender now but not as bad. Right around the same time I had painful cramping on the right side. I have been feeling weird, but nothing serious or life altering, I get nauseated once or twice a day, I feel really hungry when I wake up or at night, might be peeing more.

    Ive never had irregular periods before this year and both my boys were born two months coming off of depo, and I just dont know when to test, and Im feeling like its been too long since my last period to be pregnant and still have negative tests. Any feedback will be greatly appreciated!!
     
  2. honey08

    honey08 mum2two boys/2mc

    Joined:
    Jul 20, 2008
    Messages:
    28,328
    Likes Received:
    1
    have u tested latley ?x
     
  3. tiger

    tiger mum-1boy-expecting1girl

    Joined:
    Jan 6, 2010
    Messages:
    3,566
    Likes Received:
    0
    it is possible that being on the depo has caused you to ovulate much later than usual , but you wouldnt be getting pregnancy symptoms before you ov like you have. i dont really have much advice other than that i would go to a doctor and ask for a blood test.
    it could just be possible that its messing with your cycles a little trying to regulate. good luck !
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice